# SDR ASAA2019110231221

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 43,744 hours, 13,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC FAIL/ VTK ON R SIDE - NO LNAV VNAV- UNABLE REQD NAV PERFORMANCE- PRETTY SURE LOSS OF RIGHT FMC - ALL CAME BACK TO NORMAL AROUND 3000 FT. GROUNDED - YES. PERFORMED FMC SYSTEM BITE CHECK REF B737-800 FIM 34-61 TASK 801, NO CURRENT FAULTS.
